# SDR ZZDA2009015

- Difficulty date: January 20, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CENTER BILGE FRAME 974 HAS CORROSION L 29L AND L 29R - OUT OF LIMITS.  INSTALLED ROLLED Z-FRAME REPAIR SPLICE IAW B717 SRM 58-20-07 FIG 201 REP 3.
